# SDR SWAA2015081742860

- Difficulty date: August 14, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 73,055 hours, 69,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EXIT SIGN LOWER SIGN LENS COVER MISSING.  INSTALLED LENS IAW AMM.
